Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A prime-representing function

Author: W. H. Mills
Journal: Bull. Amer. Math. Soc. 53 (1947), 604
Errata, Volume 53: Bull. Amer. Math. Soc., Volume 53, Number 12 (1947), 1196--1196
MathSciNet review: 0020593
Full-text PDF

Additional Information

PII: S 0002-9904(1947)08849-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia